RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 7, Pages 1256–1266 (Mi de2799)  

This article is cited in 4 scientific papers (total in 4 papers)

Partial Differential Equations

The spectral function of certain singular differential operators. I

V. V. Katrakhov

Voronezh State University

Full text: PDF file (1071 kB)

Bibliographic databases:
UDC: 517.946
Received: 17.03.1975

Citation: V. V. Katrakhov, “The spectral function of certain singular differential operators. I”, Differ. Uravn., 12:7 (1976), 1256–1266

Citation in format AMSBIB
\Bibitem{Kat76}
\by V.~V.~Katrakhov
\paper The spectral function of certain singular differential operators.~I
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 7
\pages 1256--1266
\mathnet{http://mi.mathnet.ru/de2799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440214}
\zmath{https://zbmath.org/?q=an:0331.35046}


Linking options:
  • http://mi.mathnet.ru/eng/de2799
  • http://mi.mathnet.ru/eng/de/v12/i7/p1256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. A. Kipriyanov, V. V. Katrakhov, “On a class of one-dimensional singular pseudodifferential operators”, Math. USSR-Sb., 33:1 (1977), 43–61  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Katrakhov, “General boundary value problems for a class of singular and degenerate elliptic equations”, Math. USSR-Sb., 40:3 (1981), 325–347  mathnet  crossref  mathscinet  zmath  isi
    3. I. E. Egorov, “Analyticity of solutions of singular elliptic equationns”, Math. USSR-Sb., 61:1 (1988), 147–153  mathnet  crossref  mathscinet  zmath
    4. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Number of views:
    This page:54
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020